| Model Number |
M00558700 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst imdrf device code a041001 captures the reportable event of balloon pinhole in an unknown anatomy location.Block h11: investigation results the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported events of balloon burst and balloon pinhole could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a dilation procedure for stricture performed on (b)(6) 2026.During the procedure, the balloon had a hole when inflation was attempted.It was also reported that the balloon burst, and no piece of balloon detached inside the patient.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.The anatomy location of the procedure where the pinhole occurred is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.